# SDR YENA2024012900124

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER STRINGER REMOVAL. CORROSION WAS FOUND ON SHEAR CLIP BTW FR84 AND STGR 21LH IN AFT CARGO COMPARTMENT ; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00127) REF TOMX W/O# 2452 N/R 00481. CORROSION ON SHEAR CLIP BTW FR 84 AND STGR 21LH IN AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT LIMITS THEREFORE IT WAS REPLACED PER EMB 190 SRM 51-10-03, SRM 51-12-01, SRM 51-75-16, SRM 51-41-02 AND SRM 51-43-03. ACCOMPLISHED BY TOMX TECH # 10000939. TOMX QC# 10000016.
